Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Pain in lower right back area, urge to urinate, shallow blood coming out of vagina. Red bumps under breasts. Reasons ?

I had this pain in my lower right back area under my butt, and in te front in the same area where my overies are yesterday. Then I had the urgency to pee like when you have a uti . Then at the end of the day I had some very shallow blood come out of my vagina followed my some light tan creamy fluid. Today I m not bleeding at all and don t feel the urgency to pee. But I ve developed these tiny red bumps under my Breasts down to my belly
Asked On : Sat, 9 Mar 2013
Answers:  2 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for the query.
In my opinion you must be suffering with an infection which is leading to the symptoms you have mentioned.vaginal bleeding and discharge forced me to focus on this as it must be rule out in early stages.If it is a normal period then it is fine but if it is not you need to have a ultrasound abdomen done for this to rule out the most common causes of your symptoms.Thank you.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor